Recherche et téléchargement d’archives de revues mathématiques numérisées

 
 
  Table des matières de ce fascicule | Article précédent | Article suivant
Davies, E. Brian
Heat kernel bounds for higher order elliptic operators. Journées équations aux dérivées partielles (1995), Art. No. 3, 11 p.
Texte intégral djvu | pdf | Analyses MR 96i:35020 | Zbl 0994.58011

URL stable: http://www.numdam.org/item?id=JEDP_1995____A3_0

Bibliographie

Are Arendt W : Gaussian estimates and interpolation of the spectrum in Lp. Preprint 1993.
Aro Aronson D G : Non-negative solutions of linear parabolic equations. Ann. Sci. Norm. Sup. Pisa (3) 22 (1968) 607-694.
Numdam |  MR 55 #8553 |  Zbl 0182.13802
AMT Auscher P, McIntosh A, Tchamitchian P : Noyau de la chaleur d'operateurs elliptiques complexes. Math. Research Lett. 1 (1994) 35-45.  MR 94k:35081 |  Zbl 0827.35033
Au Auscher P : Private communication.
BD Barbatis G, Davies E B : Sharp bounds on heat kernels of higher order uniformly elliptic operators. Preprint 1995.  Zbl 0869.35048
BR Bauer L, Reiss E L : Block five diagonal matrices and the fast numerical solution of the biharmonic equation. Math. of Comput. 26 (1972) 311-326.  MR 47 #1307 |  Zbl 0257.65034
BS Birman M S, Solomjak M Z : On estimates of singular numbers of integral operators III. Operators on unbounded domains. Vestnik Leningrad State Univ. Math. 2 (1975) 9-27.
C Coffman C V : On the structure of solutions to Δ2u = λu which satisfy the clamped plate conditions on a right angle. SIAM J. Math. Anal. 13 (1982) 746-757.  MR 84a:35015 |  Zbl 0498.73010
CD Coffman C V, Duffin R J : On the fundamental eigenvalues of a clamped punctured disk. Adv. Appl. Math. 13 (1992) 142-151.  MR 93c:35113 |  Zbl 0762.35073
D1 Davies, E B : Explicit constants for Gaussian upper bounds on heat kernels. Amer J. Math. 109 (1987) 319-334.  MR 88g:58174 |  Zbl 0659.35009
D2 Davies E B : Heat Kernels and Spectral Theory. Cambridge University Press, 1989.  MR 90e:35123 |  Zbl 0699.35006
D3 Davies E B : The functional calculus. Preprint, 1993. J. London Math. Soc. to appear.  Zbl 0858.47012
D4 Davies E B : Lp spectral independence and L1 analyticity. J. London Math. Soc. to appear.  Zbl 0913.47032
D5 Davies E B : Uniformly elliptic operators with measurable coefficients. J Functional Anal. to appear.  Zbl 0839.35034
D6 Davies E B : Long time asymptotics of fourth order parabolic equations. Preprint 1994.  Zbl 0851.35018
DM Davies E B, Mandouvalos N : heat kernel bounds on hyperbolic space and Kleinian groups. Proc. London Math. Soc. (3) 57 (1988) 182-208.  MR 89i:58137 |  Zbl 0643.30035
DST Davies E B, Simon B, Taylor M : Lp spectral theory of Kleinian groups. J. Functional Anal. 78 (1988) 116-136.  MR 89m:58205 |  Zbl 0644.58022
ER Elst A F M ter, Robinson D W : Subcoercive and subelliptic operators on Lie groups : Variable coefficients. Publ. RIMS 29 (1993) 745-801.  MR 95e:22023 |  Zbl 0816.43002
HS Helffer B and Sjöstrand J : Equation de Schrödinger avec champ magnétique et équation de Harper. pp. 118-197 in «Schrödinger Operators», eds. H Holden and A Jensen, Lecture Notes in Physics, Vol. 345, Springer-Verlag, 1989.  Zbl 0699.35189
HV Hempel R and Voigt J : The spectrum of a Schrödinger operator in Lp(RN) is p-independent. Commun. Math. Phys. 104 (1986) 243-250.
Article |  MR 87h:35247 |  Zbl 0593.35033
Hörmander L : On the singularities of solutions of partial differential equations, in Proc. Inter. Conf. Tokyo 1969. Univ. of Tokyo Press, Tokyo, 1970, pp 31-40.  Zbl 0191.10901
JN1 Jensen A, Nakamura S : Lp-mapping properties of functions of Schrödinger operators and their applications to scattering theory. J. Math. Soc. Japan 47 (1995) 253-273.
Article |  MR 95m:47087 |  Zbl 0841.35096
JN2 Jensen A, Nakamura S : Mapping properties of functions of Schrödinger operators between Lp spaces and Besov spaces. pp 187-209 in «Spectral and Scattering Theory and Applications», Advanced Studies in Pure Math. vol. 23, Kinokuniya Publ., Tokyo, 1994.  MR 96a:47084 |  Zbl 0815.47012
K Kordyukov Yu A : Lp-theory of elliptic differential operators on manifolds of bounded geometry. Acta Applic. Math. 23 (1991) 223-260.  Zbl 0743.58030
KKM Kozlov V A, Kondrat'ev V A, Maz'ya V G : On sign variation and the absence of «strong» zeros of solutions of elliptic equations. Math. USSR Izvestiya 34 (1990) 337-353.  MR 90i:35021 |  Zbl 0701.35062
MNP Maz'ya V G, Nazarov S A, Plamenevskii B A : Absence of the De-Giorgi-type theorems for strongly elliptic operators with complex coefficients. J. Math. Soviet 28 (1985) 726-739.  Zbl 0562.35030
O E.M. Ouhabaz : Gaussian estimates and holomorphy of semigroups. Proc. Amer. Math. Soc. 123 (1995) 1465-1474.  MR 95f:47068 |  Zbl 0829.47032
P Pang M M H : Resolvent estimates for Schrödinger operators in Lp(RN) and the theory of exponentially bounded C-semigroups. Semigroups Forum 41 (1990) 97-114.
Article |  MR 91m:35170 |  Zbl 0739.47017
PV1 Pipher J, Verchota G : A maximum principle for biharmonic functions in Lipschitz and C1 domains. Comment. Math. Helv. 68 (1993) 385-414.  MR 94j:35030 |  Zbl 0794.31005
PV2 Pipher J, Verchota G : Dilation invariant estimates and the boundary Gårding inequality for higher order elliptic operators. Ann. Math. to appear.  Zbl 0878.35035
R Robinson D W : Elliptic Operators and Lie Groups. Oxford University Press, 1991.  Zbl 0747.47030
Se Semenov Yu A : Stability of Lp spectrum, in preparation, 1995.
Si1 Simon B : Trace ideals and their applications. London Math. Soc. Lecture Note Series, Vol. 35. Cambridge University Press, 1979.  MR 80k:47048 |  Zbl 0423.47001
Si2 Simon B : Schrödinger semigroups. Bull. Amer. Math. Soc. 7 (1982) 447-526.
Article |  MR 86b:81001a |  Zbl 0524.35002
St Sturm K-Th : On the Lp-spectrum of Laplace-Beltrami operators. Preprint 1992.
SV Schreieck G, Voigt J : Stability of the Lp spectrum of Schrödinger operators with form small negative part of the potential. In «Functional Analysis», Lecture Notes in Pure and Applied Math. ; Bierstedt, Pietsch, Ruess, Voigt eds. ; Dekker, 1994.  Zbl 0817.35065
VSC Varopoulos N Th, Saloff-Coste L, Coulhon T : Analysis and geometry on groups. Cambridge Tracts in Math., Vol. 100. Cambridge University Press, 1992.  MR 95f:43008 |  Zbl 0813.22003
VG Vasil'ev D G, Gol'denveizer A L : Distribution of free vibration frequencies in two- and three-dimensional elastic bodies. p 227-242 of «Mechanics of Deformable Solids», ed. N Kh Arutiunian, I F Obraztsov, V Z Parton. Hemisphere Publ. Co., New York, 1991.
Copyright Cellule MathDoc 2014 | Crédit | Plan du site